• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To register, simply click the Register button at the top right.

started on NADH (B3) and Magnesium - getting hot flushes

snowathlete

Senior Member
Messages
5,374
Location
UK
I started taking NADH (B3) today and Magnesium, and today ive had significant hot flushes.

Anyone else had that?
Anyone got any idea why?

Thanks
 
Messages
43
Location
southwest USA
Check the label to make sure you are taking NADH. This is not B3, as B3 is niacin and will cause very significant flushes (that is unless you get the no flush version). I have taken NADH and just get a very slight burst of energy for about an hour or two. I have also taken magnesium and not had any flushing.
 

snowathlete

Senior Member
Messages
5,374
Location
UK
Check the label to make sure you are taking NADH. This is not B3, as B3 is niacin and will cause very significant flushes (that is unless you get the no flush version). I have taken NADH and just get a very slight burst of energy for about an hour or two. I have also taken magnesium and not had any flushing.

:rolleyes: Yes it is NADH. I dont take tablets without being sure what they are. NADH is B3, niacin isnt the only form. The packet says : "Coenzyme form of vitamin B3. Potent antioxidant, involved in energy production"

I guess this is what was causing then.
 
Messages
43
Location
southwest USA
:rolleyes: Yes it is NADH. I dont take tablets without being sure what they are. NADH is B3, niacin isnt the only form. The packet says : "Coenzyme form of vitamin B3. Potent antioxidant, involved in energy production"

I guess this is what was causing then.

Wow, thanks for the heads up about NADH, I had no idea that it was a form of B3! It sounds like you had quite a flush, I know the one time I tried regular niacin, I felt as if my head was going to explode, and my skin was on fire. I never tried it again.